Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Stomach pain, itching, loss of appetite. Diabetic,taking humalog, solar star. Solution?

Am insulin dependant diabetic,taking Humalog and Solar star , have over the last four months developed stomach pains and constant itching all over, due to not being able to eat much am losing weight, I am under a specialist have been for two years but not getting any answers to this problem, can anyone advise, have had numerous tests done. Any further information would be a big help. I am sixty nine years of age and have only one kidney. Many thanks.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
The itching all over indicates youmight have developed allergic reaction to one of drugs.Find out and stopping the drug responsible for allergy and stop itand start the substitute drug.Stomach pain may be due to hyperacidity which can be controlled by OMEPRAZPLE OR LANSEPRAZOLE EARLY HRS ON EMPTY STOMACH.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor